The dynamics of semigroups of transcendental entire functions I
Dinesh Kumar () and
Sanjay Kumar ()
Additional contact information
Dinesh Kumar: University of Delhi
Sanjay Kumar: University of Delhi
Indian Journal of Pure and Applied Mathematics, 2015, vol. 46, issue 1, 11-24
Abstract:
Abstract We consider the dynamics associated with an arbitrary semigroup of transcendental entire functions. Fatou-Julia theory is used to investigate the dynamics of these semigroups. Several results of the dynamics associated with iteration of a transcendental entire function have been extended to transcendental semigroup case. We also investigate the dynamics of conjugate semigroups, abelian transcendental semigroups and wandering and Baker domains of transcendental semigroups.
Keywords: Semigroup; normal family; Fatou set; periodic component (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://link.springer.com/10.1007/s13226-015-0104-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:46:y:2015:i:1:d:10.1007_s13226-015-0104-0
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-015-0104-0
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().